# SDR DL76G050741

- Difficulty date: November 25, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 26,060 hours, 4,094 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 4040800912
- Part serial: 95025253
- Condition: Unknown
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 32K FEET, F/O ALTIMETER DISAGREED WITH CAPT AND VSI FLUX.
